# SDR USAA2009061991526

- Difficulty date: June 9, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,414 hours, 23,474 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100195
- Part serial: CG1057
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C5 - MAJOR REPAIR - DELAMINATION ON RIGHT ELEVATOR UPPER SURFACE AT ELEVATOR STATION 2707 TO 2973.  REPLACED RIGHT ELEVATOR IAW A320 AMM 27-34-41.
